# SDR DL72S972081

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 58,911 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

APPROX 40 MINS INTO FLIGHT AT FL330 THE NR 1 ENG INVOLUNTARILY WENT TO FULL POWER.  THE THROTTLE DID NOT MOVE.  PHYSICAL MOVEMENT OF THE THROTTLE PRODUCED NO ENGINE RESPONSE.  PARAMETERS AT SHUTDOWN AS FOLLOWS OIL PRESSURE POSITIVE 45  EPR 2.4 N1-102 EGT-600C N2-96  F/F 5500PPH.  REPLACED FUEL CONTROL AND FUEL PUMP.
